is this a side effect that will go away or should i stop taking the skelaxin.
Yes, that is a side effect.
Seek medical attention right away if any of these SEVERE side effects occur when using Skelaxin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); fever, chills, or sore throat; unusual or severe tiredness or weakness; yellowing of the skin or eyes.
- Skelaxin Information for Consumers
- Skelaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skelaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2011 • 2 answers
Posted 17 Jun 2011 • 1 answer
Does flexril or skelaxin have any addictive properties in them.Do either efect the neurotransmiters?
Posted 15 Oct 2011 • 2 answers
Posted 10 Oct 2012 • 2 answers
Posted 17 Apr 2016 • 2 answers